Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

I need help 4rm the effect done by masturbating

I started masturbating wen i was 15 now am 25. just lart year, i noticed that i was geting weak al the time, and having frequent eye dazling. And wen i urinate, there semen in the urine. And wen i masturbate i ejaculate with in 30 seconds, and penis size reducing. Pls help me with a solution and where i can get drugs 4 my health pls. My email is {[email protected]} incase of any private information.


In: Men's Health, Posted 7 years ago

banner
By: Level Rating Level Rating3 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

This is commonly known as Dhaat or semen leakage. This can be due to infection in Reproductive system or over masturbation. We recommend you to take Kohinoor Gold http://www.ayurvediccure.com/kohinoor.htm Along with Shilajit capsules http://www.ayurvediccure.com/shilajit.htm ; one each twice a day after meal with milk.

Take one capsule each twice a day after meal with milk.

Read answer to similar question at link given below.

http://www.consultation.ayurvediccure.com/seman-leakage-premature-ejaculationweak-erection-2/

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner